# SDR FDEA201901290220

- Difficulty date: January 29, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 82,150 hours, 19,954 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC2736
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT I/B FLAP, HAS A DENT AT STA. XIFH 133.9 AND YIFH OUT OF LIMITS. REPAIRED PER EA # T1-5750-T 0344815 AND SRM 51-50-01-2R.
